# SDR AALA202511105061

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 37,310 hours, 16,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ENTRY DOOR 4L GIRT BAR BRACKET IS DIFFICULT TO INSTALL AND REMOVE. ADJUSTED 4L ENTRY DOOR GIRT BAR BRACKET. PER AMM 25-66-02.
